# SDR QR9R2024061700001

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724409826
- Aircraft time: 2,834 hours
- System (JASC): 7600 · Engine Controls
- Part: Monitor
- Part number: B761M5013102
- Part serial: 1029
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

VARN NR CAUTION DOES NOT ILLUMINATE ON THE CAD AS REQUIRED FOR FLIGHT. A T/F EVALUATION REVEALED VAR NR LIGHT ON CAD WENT OFF WHEN AVIONICS MASTER SWITCHES WERE TURNED ON. VAR NR LIGHT IS SUPPOSED TO REMAIN ILLUMINATED. REMOVED AND REPLACED VARTOMS MONITOR BOX ASSEMBLY; T/F COMPLETED IAW AMM 05-60-00, 6-1.
